# SDR DXTA2023121110290

- Difficulty date: December 8, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N831QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000075
- Aircraft time: 1,224 hours, 745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 8445
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS WILL NOT TEST. NONE OF THE LIGHTS WILL ILLUMINATE UNDER THEIR OWN BATTERY POWER.  COMPLIED WITH OPS CHECK OF BATTERIES IAW MM 33-50-00. OPS CHECK GOOD. FOUND DURING OPS CHECK THE LIGHTS ARE NOT TURNED IN THE SEQUENCE  REMOVED COCKPIT OVERHEAD SWITCH PANEL, INSPECTED SWITCH & CONNECTOR. NO DEFECTS NOTED.   FOUND BATTERY 4 POWERS RELAY TO TURN ON EMER LIGHTING WITH POWER OFF ACFT.  REPOSITIONED #3 & #4 BATTERIES & FOUND SYS TO PASS OPS CHECK.  RETURNED #3 BATTERY TO ORIGINAL POSITION. CHECKED #4 BATTERY IAW WDM 33-50-01.   INSTALLED A REPAIRED BATTERY IN  #4 POSITION. OPS CHECKED LIGHTS, OPS CHECKED GOOD. RECHARGED BATTERIES.
